# SDR SWIA2024F00562

- Difficulty date: May 22, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM STRINGER REPAIR AT STGR 19R FS501-FS517 DUE TO CORROSION.     (C-CHECK RO 7/9/2024)    : EVALUATED DAMAGE ON STGR19R BETWEEN FS501.00 AND FS517.00 ORIGINAL THICKNESS IS .080 PER DWG # SH690-33151 REV -B ,MATERIAL LOSS IS .048 AND REMAINING THICKNESS IS 0.032 FOUND TO BE OUT OF LIMIT PER CRJ 900 SRM 53-31-03-101-004-A04REPAIRED PER CRJ900 SRM 53-00-03-201-001-A02 PERMANENT REPAIR SOLUTION IICOMPLIED WITH PRESSURE CHECK, CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
